# SDR FDEA201206112180

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 18,866 hours, 10,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL HAS A 1 INCH PUNCTURE OF THE UPPER SURFACE AT FR 54.1 AND -Y1400.
